# SDR FDEA200902100495

- Difficulty date: February 10, 2009
- Submitted: February 10, 2009
- Operation: Air carrier
- Aircraft: N381FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46615
- Aircraft time: 85,671 hours, 35,054 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: B-Nut
- Condition: Leaking
- Location: Door Cylinder
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

FL 350 1 HR INTO FLIGHT GOT LVL 1 ALERT "HYD 3 ELEV OFF".  HYD SYNOPTIC SHOWED   3.5 GAL REMAINING AND SLOWLY DECREASING.  ELECTED TO LOWER THE GEAR  CONVENTIONALLY BEFORE WE LOST ALL HYD 3 QUANTITY.  CONTINUED TO DESTINATION 100 MILES AHEAD.  OVER NEXT 20 MINUTES SYS 3 QUANTITY DECREASED TO .5 GAL REMAINING RESULTING IN LVL 2 ALERT "HYD SYS 3 FAIL" LANDED WITHOUT FURTHER PROBLEMS.  FOUND LEAK AT INBD B-NUT ON RT MLG DOOR LATCH CYLINDER.  PERFORMED PERMANENT REPAIR PER MM 20-10-01 -2 USING RYNGLOK P/N R82101T04.
